# SDR CALA2013090490975

- Difficulty date: September 1, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 75,015 hours, 27,935 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYDRAULIC LEAK FROM THE LT MLG DOWNLOCK ACTUATOR LINES.  PCN 170-5394 & 170-5393. REPLACED LINE 170-5393 REF IPC 32-32-51-015.  OLD LINE REMOVED REF IPC 32-32-51-015.ITEMS 270 & 275.
